# SDR OLJA202408130001

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N916LL
- Make and model: Urocop EC 155B
- Aircraft serial: 6885
- Aircraft time: 2,511 hours, 9,584 cycles
- Engine: Tmeca ARRIEL2C2
- Engine time: 2,511 hours, 5,623 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING AN INTERFACILITY TRANSPORT FROM HANOVER HOSPITAL TO HARRISBURG HOSPITAL. ENGINE #2 CHIP LIGHT  ILLUMINATED . THE A/C ABORTED FLIGHT AND DIVERTED TO CAPITAL CITY AIRPORT. . AFTER 2 ATTEMPTS TO CLEAR THE CHIP THE LIGHT REMAINED ON.  THE PILOT BROUGHT THE ENGINE TO IDLE AND DECLARED AN EMERGENCY AND DIVERTED TO HARRISBURG AIRPORT.  AFTER SAFE AND UNEVENTFUL RUNNING LANDING THE A/C TAXIED TO FBO. THE ONCALL MECHANIC ARRIVE FOUND METAL ON ALL 4 CHIP DETECTORS. DOM DECIDED TO SECURE THE A/C TILL MONDAY AND AFTER DRAIN AND FLUSH PLUS 10 MINUTE GROUND RUN . THE CHIP PLUGS HAD METAL ON THEM. THE A/C WAS GROUNDED AWAITING AN ENGINE.
